Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Irregular periods. Prescribed femilon. Cyst removed through modus medication. Safe medication?

After 5months of marriage,my periods have become irregular.there was a cyst present,which has been removed by medicine MODUS.but doctor suggested me FEMILON ( desogestrel and estradiol tablets usp ) to take for 3weeks,till i dont plan pregnancy.This medicine is suggested to get regular periods which are delayed because of hormonal imbalance.should i take this medicine ?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
Dear Ms Sweetsss87

Thanks a lot for your question. There are so many reasons for irregular periods. What kind of cyst did you have that was removed. Did they diagnose you to have polycystic ovarian disease? More details would be greatly appreciated.

FEMILON is an oral contraceptive pill which is used to regularize menstrual cycle. Since it is a contraceptive you cannot plan pregnancy as you are aware.

What other hormonal test were done, like thyroid, prolactin etc?

Kindly write to me if any questions

Answered: Mon, 23 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor